Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Personal but very Important question?!?!?!?

I am on the pill as birth control. I just ended my period last friday. I started again today and I am not even suppose to be on it. Any suggestions of what could be wrong and what I should do?

Answer Question
 
Anonymous

Asked by Anonymous at 11:43 AM on Jan. 15, 2011 in General Parenting

Answers (7)
  • i would call ur gyn just to be sure...
    zperez0809

    Answer by zperez0809 at 11:46 AM on Jan. 15, 2011

  • Call your obgyn asap.
    jen2774161

    Answer by jen2774161 at 11:47 AM on Jan. 15, 2011

  • How long have you been on this pill?? and what kind is it??

    If you started the pill within the past 6 months, you may have spotting to a flow like a regular period between periods
    leksismommy

    Answer by leksismommy at 11:50 AM on Jan. 15, 2011

  • It could be the pill. But even if it is the pill you need to call your doc so it can be fixed.
    MNsMOMMY2007

    Answer by MNsMOMMY2007 at 11:52 AM on Jan. 15, 2011

  • I have been on this pill for like 7 months now and this is the first time it happened.
    Anonymous

    Comment by Anonymous (original poster) at 11:52 AM on Jan. 15, 2011

  • You should call your doc monday morning!
    leksismommy

    Answer by leksismommy at 11:54 AM on Jan. 15, 2011

  • You should be able to consult your OB/GYN on this, but perhaps doing so with the nurse would be more comfortable? Don't wait on this; too much is at stake. Be totally up front/honest and do heed the advice they give you please.
    gramama1

    Answer by gramama1 at 1:42 PM on Jan. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN